BibTeX record: journals/mlq/Bulitko02

download as .bib file

@article{DBLP:journals/mlq/Bulitko02,
  author    = {Valeriy K. Bulitko},
  title     = {Post's Problem for Reducibilities of Bounded Complexity.},
  journal   = {Math. Log. Q.},
  year      = {2002},
  volume    = {48},
  number    = {3},
  pages     = {367--373},
  url       = {http://dx.doi.org/10.1002/1521-3870(200204)48:3<367::AID-MALQ367>3.0.CO;2-H},
  doi       = {10.1002/1521-3870(200204)48:3<367::AID-MALQ367>3.0.CO;2-H},
  timestamp = {Wed, 03 Sep 2014 04:33:35 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mlq/Bulitko02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}